MathSciNet Relay Station
MathSciNet bibliographic data
MR1152974 55P15
Bokor, Imre On mapping cones of suspension elements of finite order in the homotopy groups of a wedge of spheres. Proc. Amer. Math. Soc. 119 (1993), no. 3, 955–961.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement